Alert archive / New Mexico / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 5, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Apr 29, 2018, 3:56 PM MDT for Curry County, New Mexico. It was in force for 64 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 29, 2018, 3:56 PM MDT (21:56 UTC)
- Expired
- Apr 29, 2018, 5:00 PM MDT
- In force
- 64 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
County Curry County, NM
The radar
The Cannon AFB radar (KFDX), 47 km from the middle of the area, began a volume at 21:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 29, 4:01 PM MDT | HAIL 1.25 | Clovis, NM | |
| Apr 29, 4:06 PM MDT | HAIL 1 | Clovis, NM | |
| Apr 29, 4:11 PM MDT | HAIL 1.25 | Clovis, NM | |
| Apr 29, 4:11 PM MDT | HAIL 2 | 3 Nne Clovis, NM | LLANO ESTACADO AND NORRIS |
| Apr 29, 4:25 PM MDT | HAIL 1.75 | 2 Ne Clovis, NM | SKYLIGHTS BROKEN NEAR VIVIAN AND CAIN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 9.9 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1867 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -25 m²/s²
- 0-3 km storm-relative helicity
- 9 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
578
WUUS55 KABQ 292156
SVRABQ
NMC009-292300-
/O.NEW.KABQ.SV.W.0005.180429T2156Z-180429T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
356 PM MDT SUN APR 29 2018
The National Weather Service in Albuquerque has issued a
* Severe Thunderstorm Warning for...
Southeastern Curry County in east central New Mexico...
* Until 500 PM MDT.
* At 356 PM MDT, a severe thunderstorm was located 7 miles northeast
of Clovis, moving northeast at 10 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Public.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Clovis, Farwell, Texico and Pleasant Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3435 10323 3447 10329 3468 10305 3431 10304
TIME...MOT...LOC 2156Z 234DEG 9KT 3449 10312
HAIL...1.50IN
WIND...60MPH
$$
Guyer3 follow-up statements
183
WWUS55 KABQ 292216
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
416 PM MDT SUN APR 29 2018
NMC009-292300-
/O.CON.KABQ.SV.W.0005.000000T0000Z-180429T2300Z/
Curry-
416 PM MDT SUN APR 29 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM MDT
FOR SOUTHEASTERN CURRY COUNTY...
At 416 PM MDT, a severe thunderstorm was located 8 miles north of
Texico, or 8 miles northeast of Clovis, moving northeast at 10 mph.
HAZARD...Golf ball size hail.
SOURCE...Public.
IMPACT...People and animals outdoors will be injured. Expect damage
to roofs, siding, windows, and vehicles.
Locations impacted include...
Clovis, Farwell, Texico and Pleasant Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3447 10329 3467 10305 3435 10304 3435 10323
TIME...MOT...LOC 2216Z 234DEG 7KT 3450 10309
HAIL...1.75IN
WIND...<50MPH
$$
Guyer071 WWUS55 KABQ 292249 SVSABQ Severe Weather Statement National Weather Service Albuquerque NM 449 PM MDT SUN APR 29 2018 NMC009-292300- /O.CON.KABQ.SV.W.0005.000000T0000Z-180429T2300Z/ Curry- 449 PM MDT SUN APR 29 2018 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM MDT FOR SOUTHEASTERN CURRY COUNTY... At 449 PM MDT, a severe thunderstorm was located 7 miles north of Farwell, or 11 miles northeast of Clovis, moving northeast at 10 mph. HAZARD...Quarter size hail. SOURCE...Public. IMPACT...Damage to vehicles is expected. Locations impacted include... Farwell, Texico and Pleasant Hill. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 3467 10305 3435 10304 3435 10312 3453 10322 TIME...MOT...LOC 2249Z 247DEG 7KT 3450 10304 HAIL...1.00IN WIND...<50MPH $$ Guyer
405
WWUS55 KABQ 292302
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
502 PM MDT SUN APR 29 2018
NMC009-292312-
/O.EXP.KABQ.SV.W.0005.000000T0000Z-180429T2300Z/
Curry-
502 PM MDT SUN APR 29 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CURRY COUNTY HAS
EXPIRED...
The storm which prompted the warning has moved out of the area.
Therefore the warning has been allowed to expire. However small
hail, gusty winds and heavy rain are still possible with this
thunderstorm.
LAT...LON 3467 10305 3435 10304 3435 10312 3453 10322
TIME...MOT...LOC 2302Z 234DEG 9KT 3451 10303
$$
GuyerWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 29, 2:26 PM MDT, 1 hour 30 minutes earlier.
Area forecast discussion, Apr 29, 2:26 PM MDT, 1 hour 30 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 226 PM MDT Sun Apr 29 2018 .SYNOPSIS... Sharp trough moving into the Great Basin tonight will lift northeast Monday, sweeping most of the moisture out of NM. The next storm will organize over the southern Great Basin Monday night and Tuesday before lifting northeast Wednesday, with the trough axis crossing NM Thursday. A pretty good swath of precipitation should impact western and north central areas Tuesday night through Wednesday night, diminishing over northern areas Thursday. Huge differences in the long range models as to what happens next weekend. GFS has a storm passing to our south while the ECMWF and CMC have weak ridging. && .DISCUSSION... Showers and thunderstorms fighting hard to develop over the eastern plains from Capulin to Roy. Santa Rosa, western De Baca to Roswell. The farther east they go the stronger they will be, with a few storms possibly going severe close to the TX border late this afternoon and early this evening. West and central areas will be dry and comfortably cool tonight. A dry, breezy to windy and mild day Monday, setting the stage for fire weather concerns across central and eastern areas. Winds will reach advisory levels in the northeast. A closed low will form over Utah Monday, organizing and deepening as it heads south to near or west of Las Vegas, NV by late Tuesday. It will lift northeast and weaken Wednesday, with a trough crossing NM Thursday. West through north central regions of NM will be favored for convection starting Tuesday night, and continuing into Thursday. Temperatures will gradually lower from Tuesday through Thursday. Breezy to windy conditions in central and eastern areas will mean more fire weather concerns through Thursday. Friday will be dry and warmer. Then the models diverge on next weekends forecast. The GFS develops a big closed low over Baja CA Saturday, drawing moisture north ahead of it, which results in decent precipitation over the west and south central through the weekend. The ECMWF and CMC have a ridge over the state, although the CMC has a decent amount of QPF from return flow moisture by Sunday over the west. Cut back on the Superblend POPs Saturday into early next week, which seemed to favor the GFS and not factor in the dry ECMWF. CHJ && .FIRE WEATHER... ...RED FLAG WARNING MONDAY AFTERNOON OVER MUCH OF WESTERN AND CENTRAL NEW MEXICO... ...FIRE WEATHER WATCH TUESDAY OVER MUCH OF THE AREA... The critical fire weather pattern remains in place with fire growth highly likely through Wednesday. SW winds have already strengthened over western NM reaching advisory at Gallup, with very high MixHgts present over the entire state. A line of convection has begun just east of the ctrl mtn chain where dry ltg and gusty erratic downburst winds will be the main concern through this evening. Convective tstorms will individually move to NE with the line of storms itself shifting east into TX by this evening. The dry-line shifts east Monday with critical fire weather expanding over eastern NM. MixHgts remain very high with ventrates also remaining excellent. Haines6 will also be present over much the state tomorrow, with MinRH likely dipping below 10% state wide except atop the northern mtn peaks. SW winds will also expand east with the strongest sustained winds 25-30kts across the NE plains of NM. By Tuesday, an upper low moving over the lower CO river basin will bring another windy day across much of the state. The one limiting factor for higher wind speeds will be high cloud cover moving over the state limiting mixing. Regardless, critical fire weather conditions are expected across much eastern and central NM again Tuesday afternoon. The west will likely see an hour or two of critical Tuesday afternoon as well. Another round of critical is likely across the east Wednesday as the low begins to open up over AZ. Some wetting precip is also likely across western and northwestern NM Wednesday with chances for showers lingering through Thursday across the northern mtns. Long range, the forecast becomes very unclear with model divergence very high. The GFS closes off a new low over the Baja spinning up beneficial Gulf moisture into NM, while the ECMWF does not and we stay dry into next weekend. So stay tuned as the forecast evolves beyond Thursday. 24 && .AVIATION... 18Z TAF CYCLE Winds are picking up and will peak at around 20-30kts for most locations with gusts up to 40kts possible this afternoon. Areas of BLDU could reduce visibilities at times for western locations, including KGUP, KFMN, KGNT this afternoon.Sct cumulus field has already begun building over the central mtn chain with a few lightning strikes already observed in the cluster moving off the Sacramento's. Sct tstorms are expected across the east, potentially bringing strong downburst winds to KROW, KCVS, and KCVN this afternoon and early evening. Convection should move off into TX entirely by 03-06Z. South winds remain strong across the east overnight into Monday. && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 44 72 42 70 / 0 0 5 5 Dulce........................... 39 67 38 67 / 0 0 5 10 Cuba............................ 40 67 38 67 / 0 0 0 0 Gallup.......................... 38 71 34 68 / 0 0 0 5 El Morro........................ 38 66 35 64 / 0 0 0 10 Grants.......................... 39 71 35 69 / 0 0 0 0 Quemado......................... 38 69 38 64 / 0 0 0 0 Glenwood........................ 44 77 44 74 / 0 0 0 0 Chama........................... 35 62 30 61 / 0 0 5 5 Los Alamos...................... 45 68 44 67 / 0 0 0 0 Pecos........................... 43 67 41 66 / 0 0 0 0 Cerro/Questa.................... 39 64 34 64 / 5 0 0 0 Red River....................... 36 54 31 54 / 0 0 0 0 Angel Fire...................... 32 62 26 62 / 0 0 0 0 Taos............................ 37 70 33 70 / 0 0 0 0 Mora............................ 41 66 37 66 / 0 0 0 0 Espanola........................ 44 74 44 73 / 0 0 0 0 Santa Fe........................ 44 68 43 67 / 0 0 0 0 Santa Fe Airport................ 41 72 41 71 / 0 0 0 0 Albuquerque Foothills........... 47 76 48 74 / 0 0 0 0 Albuquerque Heights............. 50 77 50 75 / 0 0 0 0 Albuquerque Valley.............. 46 79 45 77 / 0 0 0 0 Albuquerque West Mesa........... 49 78 47 76 / 0 0 0 0 Los Lunas....................... 40 80 40 77 / 0 0 0 0 Rio Rancho...................... 48 78 48 76 / 0 0 0 0 Socorro......................... 50 82 50 78 / 0 0 0 0 Sandia Park/Cedar Crest......... 44 71 46 69 / 0 0 0 0 Tijeras......................... 41 74 42 71 / 0 0 0 0 Moriarty/Estancia............... 36 76 37 74 / 0 0 0 0 Clines Corners.................. 40 71 38 69 / 0 0 0 0 Gran Quivira.................... 43 74 44 71 / 0 0 0 0 Carrizozo....................... 49 76 50 73 / 0 0 0 0 Ruidoso......................... 44 72 44 69 / 0 0 0 0 Capulin......................... 42 73 37 73 / 5 0 0 5 Raton........................... 39 76 35 76 / 5 0 0 5 Springer........................ 39 76 36 75 / 5 0 0 0 Las Vegas....................... 42 71 38 69 / 0 0 0 0 Clayton......................... 49 80 46 78 / 10 5 5 5 Roy............................. 46 75 43 74 / 10 0 0 0 Conchas......................... 49 81 48 82 / 5 0 0 0 Santa Rosa...................... 45 80 45 78 / 5 0 0 0 Tucumcari....................... 53 86 50 85 / 20 0 0 0 Clovis.......................... 52 83 49 82 / 30 5 5 5 Portales........................ 52 83 50 83 / 30 5 5 5 Fort Sumner..................... 51 84 50 82 / 10 0 0 0 Roswell......................... 51 89 50 86 / 10 0 0 5 Picacho......................... 50 80 49 78 / 5 0 0 0 Elk............................. 47 79 48 74 / 0 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... Red Flag Warning until 8 PM MDT this evening for the following zones... NMZ101-103-105>107-109. Fire Weather Watch from Monday morning through Monday evening for the following zones... NMZ103>109. Wind Advisory until 7 PM MDT this evening for the following zones... NMZ502-505-527-530. && 40/24
Hazardous weather outlook, Apr 29, 3:12 AM MDT, 12 hours 44 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 312 AM MDT Sun Apr 29 2018 NMZ501>540-301130- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-San Juan Mountains-Jemez Mountains- West Slopes Sangre de Cristo Mountains- Northern Sangre de Cristos above 9500 feet/Red River- Southern Sangre de Cristos above 9500 feet- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Lower Chama River Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley- Central Highlands-South Central Highlands-Upper Tularosa Valley- South Central Mountains-Raton Ridge/Johnson Mesa- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- 312 AM MDT Sun Apr 29 2018 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...Today and Tonight A few strong to severe storms are possible near the Texas border this afternoon and evening, with large hail and damaging winds being the primary threats. A red flag warning is in effect this afternoon and early evening for much of central New Mexico where low relative humidity values combined with strong south winds will create critical fire weather conditions. .DAYS TWO THROUGH SEVEN...Monday through Saturday Critical fire weather conditions are possible Monday afternoon and early evening across a larger portion of central and northern New Mexico, with windier conditions forecast. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. 33
In the hours before
Special weather statement, Apr 29, 3:23 PM MDT, 33 minutes before
Special Weather Statement National Weather Service Albuquerque NM 323 PM MDT SUN APR 29 2018 NMZ533-534-292200- Guadalupe County-Quay County- 323 PM MDT SUN APR 29 2018 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL QUAY AND EAST CENTRAL GUADALUPE COUNTIES UNTIL 400 PM MDT... At 322 PM MDT, Doppler radar was tracking a strong thunderstorm 10 miles southeast of Newkirk, or 29 miles southwest of Tucumcari, moving northeast at 35 mph. Nickel size hail and wind gusts of 50 to 55 mph will be possible with this storm. Locations impacted include... Montoya. This includes Interstate 40 between Mile Markers 308 and 322. Blowing dust associated with strong thunderstorm winds can reduce visibilities below one quarter mile at times. && LAT...LON 3481 10417 3496 10430 3521 10395 3498 10379 TIME...MOT...LOC 2122Z 233DEG 32KT 3494 10416 40
Local storm report, Apr 29, 3:27 PM MDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
327 PM MDT SUN APR 29 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0326 PM HAIL CLOVIS 34.41N 103.20W
04/29/2018 M1.00 INCH CURRY NM EMERGENCY MNGR
&&
EVENT NUMBER ABQ201800602
TRMLocal storm report, Apr 29, 3:32 PM MDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
332 PM MDT SUN APR 29 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HAIL CLOVIS 34.41N 103.20W
04/29/2018 M1.00 INCH CURRY NM PUBLIC
&&
EVENT NUMBER ABQ201800603
TRMSpecial weather statement, Apr 29, 3:35 PM MDT, 21 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
335 PM MDT SUN APR 29 2018
NMZ537-292200-
De Baca County-
335 PM MDT SUN APR 29 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DE BACA COUNTY UNTIL
400 PM MDT...
At 335 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles north of Mesa, or 38 miles southwest of Fort Sumner, moving
northeast at 20 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
this storm.
This storm will remain over mainly rural areas of southwestern De
Baca County.
This includes Highway 285 between Mile Markers 157 and 167.
Blowing dust associated with strong thunderstorm winds can reduce
visibilities below one quarter mile at times.
&&
LAT...LON 3409 10438 3401 10477 3404 10479 3408 10479
3409 10482 3414 10485 3434 10454
TIME...MOT...LOC 2135Z 244DEG 16KT 3410 10473
40Local storm report, Apr 29, 3:48 PM MDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
348 PM MDT SUN APR 29 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HAIL 2 N CLOVIS 34.44N 103.20W
04/29/2018 M1.50 INCH CURRY NM PUBLIC
&&
EVENT NUMBER ABQ201800604
GUYERSpecial weather statement, Apr 29, 3:56 PM MDT, 0 minutes before
Special Weather Statement National Weather Service Albuquerque NM 356 PM MDT SUN APR 29 2018 NMZ534-292230- Quay County- 356 PM MDT SUN APR 29 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN QUAY COUNTY UNTIL 430 PM MDT... At 356 PM MDT, Doppler radar was tracking a strong thunderstorm near Nara Visa, moving north at 20 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Nara Visa. This storm may intensify, so be certain to monitor your preferred media outlets and NOAA Weather Radio for additional information and possible warnings from the National Weather Service. && LAT...LON 3546 10306 3551 10319 3573 10311 3573 10304 TIME...MOT...LOC 2156Z 199DEG 19KT 3552 10309 40
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 1:14 PM MDT | Wind Advisory | ABQ | 6 hr | |
| Apr 29, 2:25 PM MDT | Fire Weather Watch | ABQ | Bernalillo, Harding, Sandoval, San Miguel, Socorro, Union and 1 more | 24 hr |
| Apr 29, 2:25 PM MDT | Red Flag Warning | ABQ | Bernalillo, Catron, Cibola, Harding, McKinley, Sandoval and 5 more | 30 hr |
| Apr 29, 2:57 PM MDT | Severe Thunderstorm Warning | ABQ | Curry | 48 min |
| Apr 29, 3:18 PM MDT | Severe Thunderstorm Warning | ABQ | Curry | 42 min |
| Apr 29, 3:23 PM MDT | Special Weather Statement | ABQ | Quay | 37 min |
| Apr 29, 3:35 PM MDT | Special Weather Statement | ABQ | De Baca | 25 min |
| Apr 29, 3:42 PM MDT | Areal Flood Advisory | ABQ | Curry | 93 min |
| Apr 29, 3:44 PM MDT | Severe Thunderstorm Warning | ABQ | Curry | 46 min |
| Apr 29, 3:59 PM MDT | Special Weather Statement | ABQ | Quay | 31 min |
| Apr 29, 4:23 PM MDT | Special Weather Statement | ABQ | De Baca | 37 min |
| Apr 29, 4:36 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Quay, Roosevelt | 22 min |
| Apr 29, 4:43 PM MDT | Special Weather Statement | ABQ | Chaves | 32 min |
| Apr 29, 4:53 PM MDT | Special Weather Statement | ABQ | Quay | 37 min |
| Apr 29, 5:29 PM MDT | Special Weather Statement | ABQ | Curry | 16 min |
| Apr 29, 5:45 PM MDT | Special Weather Statement | ABQ | Curry | 15 min |
| Apr 29, 5:48 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 31 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.